Language:   Search:   Contact
Database
»ZBMATH«
MSC 2000
MSC 2010
Reviewer
Service
Subscription
»ZBMATH«
ZBMATH Database | Simple Search | ZBMATH Database Print
Read more | Try MathML | Hide
Zentralblatt MATH has released its new interface!
For an improved author identification, see the new author database of ZBMATH.

ZBMATH Database Simple Search Advanced Search Command Search

Simple Search

Query:
Enter a query and click »Search«...
Format:
Display: entries per page entries
first | last | previous | next Result: 1 - 3 of 107
1
Zbl 1264.20029 Kurdachenko, L.A.; Subbotin, I.Ya.; Ermolkevich, T.I.
On non-periodic groups whose finitely generated subgroups are either permutable or pronormal.
(English)
Math. Bohem. 138, No. 1, 61-74 (2013). MSC2000: *20E15 20E34 20E07, Reviewer: Francesco de Giovanni (Napoli)
3
Zbl pre06173881 Kurdachenko, Leonid A.; Subbotin, Igor Ya.
The groups whose subgroups are almost ascendant.
(English)
Asian-Eur. J. Math. 6, No. 1, 1350014, 8 p. (2013). MSC2000: *20E15 20F19 20F14
first | last | previous | next Result: 1 - 3 of 107
Login Username: Password:

Highlights
Scientific prize winners of the ICM 2010
Overhang
Lie groups, physics and geometry. An introduction for physicists, engineers and chemists.

Mirror Server

MIAN Moscow [Russia]

Steklov Mathematical Institute, Russian Academy of Sciences

Other Mirror Sites



Copyright © 2014 Zentralblatt MATH | European Mathematical Society | FIZ Karlsruhe | Heidelberg Academy of Sciences
Published by Springer-Verlag | Webmaster